# SDR IPXA2019102548246

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 29,410 hours, 19,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114N3002119A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4#5 SLAT UPPER WEDGE HAS NINE DENTS DOT 8-003 AND MARKED IN RED.FURTHER INSPECTION IDENTIFIED 13 DELAMINATIONS, REPAIRED DELAMINATIONS IAW B757 SRM 57-43-02-2R1 AND SRM 51-70-10 250F CURE PER UPS / RECD 129831.
